MAUDE Adverse Event Report: MOLNLYCKE HEALTH CARE MOLNLYCKE; BIOGEL

MOLNLYCKE HEALTH CARE MOLNLYCKE; BIOGEL
Model Number 41180-00
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported patient under evaluation in emergency department (ed) underwent left-side chest tube placement.Noted upon removal of resident's finger from chest, portion of glove tip was missing - estimated at 1x2cm (at largest).Wound flushed and then chest flushed with approximately 1l saline without glove piece being returned.Patient informed - note in chart.Unknown what led to issue - might have been caught on instrument in chest at time of insertion.The patient was sedated with local anesthetic during the procedure (chest tube placement).There was additional time spent irrigating the area to look for the glove fragment; however, the exact amount of time was not documented.As far as follow up treatment, options were shared with the patient and family at the time of disclosure.The patient chose to do ongoing monitoring vs additional surgical procedures.At this time there is no indication the glove was removed from the patient.Therefore, due to a lack of information regarding medical intervention, this complaint has been reassessed and classified as a serious event associated with use of a molnlycke product and is considered reportable to the us fda.We will reassess once/if additional information is received.

Brand Name
MOLNLYCKE
Common Device Name
BIOGEL
Manufacturer (Section D)
MOLNLYCKE HEALTH CARE
5445 triangle parkway
peachtree corners GA 30047
Manufacturer (Section G)
MOLNLYCKE HEALTH CARE SDN. BHD
lot 9, lorong perusahaan 4
p.o box 52,
kulim, kedah 09000
MY   09000
Manufacturer Contact
rachel gill
5445 triangle parkway
peachtree corners, GA 30047
MDR Report Key23429623
Report Number3004763499-2025-00012
Device Sequence Number8252824
Product Code KGO
UDI-Device Identifier07332551184834
UDI-Public07332551184834
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K050184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number41180-00
Device Lot Number25C0008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale